Show simple item record

dc.contributor.authorMemić, Nacima
dc.contributor.authorPersson, Lars Erik
dc.contributor.authorTephnadze, George
dc.contributor.authorKroo, A
dc.date.accessioned2017-03-20T13:41:52Z
dc.date.available2017-03-20T13:41:52Z
dc.date.issued2016
dc.description.abstractIn [14] we investigated some Vilenkin—Nörlund means with non-increasing coefficients. In particular, it was proved that under some special conditions the maximal operators of such summabily methods are bounded from the Hardy space H1/(1+α) to the space weak-L1/(1+α), (0 < α ≦ 1). In this paper we construct a martingale in the space H1/(1+α), which satisfies the conditions considered in [14], and so that the maximal operators of these Vilenkin—Nörlund means with non-increasing coefficients are not bounded from the Hardy space H1/(1+α) to the space L1/(1+α). In particular, this shows that the conditions under which the result in [14] is proved are in a sense sharp. Moreover, as further applications, some well-known and new results are pointed out.en_US
dc.descriptionLink to publishers version: 10.1556/012.2016.53.4.1342en_US
dc.identifier.citationMemić, Persson LE, Tephnadze, Kroo A. A note on the maximal operators of Vilenkin-Nörlund means with non-increasing coefficients. Studia scientiarum mathematicarum Hungarica (Print) . 2016;53(4):545-556en_US
dc.identifier.issn0081-6906
dc.identifier.issn1588-2896
dc.identifier.otherFRIDAID 1409999
dc.identifier.other10.1556/012.2016.53.4.1342
dc.identifier.urihttps://hdl.handle.net/10037/10784
dc.language.isoengen_US
dc.relation.journalStudia scientiarum mathematicarum Hungarica (Print)
dc.rights.accessRightsopenAccessen_US
dc.subjectVDP::Mathematics and natural science: 400en_US
dc.titleA note on the maximal operators of Vilenkin-Nörlund means with non-increasing coefficientsen_US
dc.typePeer revieweden_US


File(s) in this item

This item appears in the following collection(s)

Show simple item record